Stef (morningapproach) wrote in vaginapagina,
Stef
morningapproach
vaginapagina

I was on the pill for about 11 years - I went off of it last month, September 7th to be exact.  I know it can take a couple months to get my period afterwards, so I am definitely not stressing over that yet. I have noticed a couple side effects though, and I am wondering if anyone else has noticed this after going off the pill.
  • I was incredibly horny about a week and a half after my last period. It faded after a little while, but I am still randier than I was previously (I had next to no sex drive for years, then had a slightly better one after breaking up with my ex, but this far exceeds anything I ever encountered as an adult lol). Do you think this will remain a pattern? I don't believe that I ovulated at this point (see next point). 
  • The day that the period tracker SAID that my period was to start (this past Friday) I got a weird pain/cramp in my left side, near where my ovary is I believe. Would this be an ovulation cramp? 
  • I have gotten very regular headaches since going off the pill. Could this be a form of hormone withdrawal? I was on Yasmin-21 the last few years of being on the pill. 
Thanks :) 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments